# SDR UIEA2019111425891

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 86,576 hours, 21,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Condition: Dislodged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REEL DISLODGED ON LANDING.( TRANSFERRED TO DMI #120498 IAW MEL 25-61-01-01, CAT 'C', DUE 22-NOV-19.   LP 1111478 - M5: INSTALLED DESCENT DEVICE POSITION "B" IAW AMM 25-61-03. THIS ACTION CLEARS DMI #120498. PLACARD REMOVED. )
